# SDR ASAA0540643

- Difficulty date: November 10, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546594502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE-CORROSION AT BSTA 500B, RBL 16, WL 149, UPPER SURFACE OF SHEAR TIE AT FASTENER.  REPAIRED SHEAR TIE IAW SRM.  (K)
